# SDR 02FDEA00594

- Difficulty date: August 18, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-200
- Aircraft serial: 22933
- Aircraft time: 20,544 hours, 13,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HOLES WITH PILOT HOLES ADJACENT TO THEM AND 1 ELONGATED HOLE IN STUB BEAM WEB AT BS 783, WL 204-207, LBL 65.  REMOVED AND REPLACED STUB BEAM PER EA 7-5310-65851.
